# SDR VNAA2019040599901

- Difficulty date: April 5, 2019
- Submitted: April 6, 2019
- Operation: Air carrier
- Aircraft: N229PS
- Make and model: Bombdr CL6002D15
- Aircraft serial: 7898
- Aircraft time: 35,389 hours, 35,334 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6003603024
- Condition: Cracked
- Location: Bs 718
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 718 FRAME IS CRACKED AT STGR 11L.    INSTALLED NEW LH FRAME 718 PART 600-36030-24 IAW CRJ 200 51-42-06-00.
